Couldn't find what you looking for?

TRY OUR SEARCH!

im 21 years old and started on a mini-pill called cerazetta and stopped 10 days later as i cant take any type of pill or mini-pill. while i was on the pill i missed two and had unprotected sex a few times. about two weeks after coming off the pill i took another period and then a few days later my partner and i got drunk and had unprotected sex again i did take the morning after on the third day after having sex but was told it might be to late. now im having brown spotting and not sure what it means as ive never had spotting before so can someone please tell me what it means as im a little worried

Loading...

no it takes months to get pregnant after taking cerazetta. I have been trying for a baby for 4 months now, and i still have only had one period and some spotting since coming off it 4 months ago. It can take anything up to a year for your periods to return back to normal.
Reply

Loading...